# SDR SWAA2021040760435

- Difficulty date: March 31, 2021
- Submitted: April 7, 2021
- Operation: Air carrier
- Aircraft: N8664J
- Make and model: Boeing 737-8H4
- Aircraft serial: 36649
- Aircraft time: 20,784 hours, 9,249 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Cracked
- Location: Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PASSENGER CABIN FLOOR PANEL BREAK AT STA 537 BETWEEN BL 0 AND LBL24 IS CRACKED / REMOVED AND REPLACED CABIN FLOOR PANEL BREAK STA 537 BL 0 TO LBL 24 IAW SRM 51-4-02-0G-0 AND DWG: 143A0060 REV:- MPM: 143A5240-35 ATAG: WN9723
